Lyrica With Extreme Weakness Not As That Of Multiple Sclerosis

2 Replies Updated



Conversation Starter

Kirk Says:


I started Lyrica in Nov. 2007. Two months later my feet went numb and they never recovered. It is 24 hours a day. My neurologist blamed it on my MS but I still can't believe that, as I've brought up the topic even with a top MS specialist. However, I've said over and over that MS does NOT occur bilaterally, simultaneously. It's impossible and doing so would completely contradict a symptom widely known. So, I've researched until I have about had enough. Today, my endocrinologist suggested I look at my medicines. Over the past years I have tried to eliminate and return to them. There are two that I haven't touched, one is Lamictal, the other is LYRICA.
The reason I'm here is because, a year after my numbness started, I began having the most godawful exhaustion imaginable. It feels like I'm about to die, no joke. I guess I'll say it reminds me of a "limp washrag", lifeless. Three years ago I also started taking Adderall XR 60m to help this. For the first year or two it worked phenomenally well. I felt like a normal person. I even lost 112 pounds without trying. The tiredness was always trying to push it's way back. There were little signs that it was still there, but the Adderall, alone was saving me. I knew it would be a matter of time before the bad thing would return. It has. I went so far as to call the manufacturer and accuse them of weakening or changing the formula.
It is true that both of my symptoms and my uncoordination, forgetfulness, falling and depression are all definite MS symptoms. The numbness in both feet, simultaneously and the degree of my tiredness are not.
Does anyone have a clue whether Lyrica may be to blame? I'm going to slowly eliminate it and see and report back. Thanks



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
MS changed my life Says:
via mobile

I could not take Lyrica. Because MS already created fatigue and once I tried taking Lyrica I felt like someone sucked the life out of me. I only took it for a few days and told them to get me off that stuff!

REPLYSHAREREPORT
Was this helpful?     1     0  
2
Verwon Says:

Hi, Kirk!

The best thing to do when it comes to any medication and odd reactions is to trust your instincts, you always know what's going on with you more than any doctor ever will.

Learn more Lyrica details here.

And to be honest, I know people that have experienced stranger side effects from medications that should not have caused such things, I've even experienced it myself.

Really, in most cases, if someone feels that a medication is causing a certain problem, they are usually right.

Can you post back and let us know your results?

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Multiple Sclerosis And Ive Had Knee Surgeries(from slip and fall) cant Find A Pain Doc That Will Prescribe Meds Medicare Medicaid
ive had m.s. over 22yrs,had a slip and fall in 08,after 1st surgery,had multiple more back to back,due to hosp negliganc... 3 replies
How I Fight MS - Five People. One Goal: To Live Victoriously with Multiple Sclerosis
Hear five Multiple Sclerosis (MS) patients talk about the various steps of their journey on how they fight MS. Read thei... 1 reply
Extreme fatique, joint pain, muscle weakness with Eliquis for AFIB
I was having extreme fatigue, joint pain, muscle weakness after starting Eliquis and started to having black stool with ... 87 replies
Multiple sclerosis and Oxycodone
I was diagnosed with multiple sclerosis in 2008. Over the years my nerve pain has gotten a lot worse. The pain has gotte... 42 replies
Multiple sclerosis
I Have Optic Neuritis Primary Stage Of Ms. Now Pain In Left Eye And Slight Blurred Vision. 3 months ago, I had blurred v... 4 replies
cellcept for multiple sclerosis
cellcept was prescribed for me by neurologist for multiple sclerosis. Have had MS for 20 years and had symptom progressi... 62 replies
narcotics for multiple sclerosis
Is it possible to go to the emergency room to have narcotics prescribed for multile sclerosis pain ## Is it possible? Ye... 2 replies
Contraindication Of Balanced Multiple Maintenance Solution With 5 Dextrose
type of solution,classification,content,mechanism of action,indication,contraindications,how supplied,dose,nursing respo... 1 reply
mechanism of action for Balanced Multiple Maintenance Solution With 5 Dextrose
thank u so much. ## This is really something that can be given via IV for many different reasons, such as treating or pr... 1 reply
can't afford savella no ins. anymore but cousin with fibro has extra supply of lyrica to give me. is it the same & safe to try....im in pain & despera
can't afford savella no ins. anymore but cousin with fibro has stopped taking lyrica and is willing to give me a sup... 4 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 24 July 2013.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA